# SDR BDHA9500002

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: MS2456801
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RAP - FLT 476 - THE LT ENGINE WOULD NOT START, NO FUEL FLOW OR IGNITION.  INSPECTED AND FOUND NR 2 START CONTROL RELAY OPEN.  REMOVED AND REPLACED NR 2 START CONTROL RELAY, AND ENGINE START COMPLETED SUCCESSFULLY.  ACFT RELEASED FOR FLIGHT.  (W)
